TITLE

Nonlinear hydromagnetic waves in a cylindrical current-carrying plasma. II. Exact helically symmetric solutions

AUTHOR(S)
Hamabata, Hiromitsu
PUB. DATE
December 1990
SOURCE
Physics of Fluids B: Plasma Physics;Dec90, Vol. 2 Issue 12, p2995
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Exact wave solutions of the nonlinear magnetohydrodynamic equations for a highly conducting incompressible fluid within an axisymmetric container are obtained for the case when the physical quantities are helically symmetric in cylindrical coordinates. The solutions represent the waves propagating helically on the cylindrical surfaces, under the influence of helical magnetic and velocity fields whose strength varies with radius. The solutions are applicable to astrophysical and laboratory plasmas as well as the Earth’s core.
ACCESSION #
9831509

 

Share

Read the Article

Courtesy of

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics